MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Przeglad lekarski · 2004

[Air embolus as a complication of a haemoperfusion catheter removal after iatrogenic intoxication with doxorubicin--a case report].

Chodorowski Zygmunt, Sein Anand Jacek

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

UNLABELLED: The case of a 67-year-old patient, treated for melanoma, who was given a toxic dose of doxorubicin (600 mg/m2), was described. The haemoperfusion was performed a short time after intoxication. No toxic effects were seen during the observation for three weeks. The catheter was removed from the sitting patient by an oncologist. The patient abruptly lost consciousness, there were also cyanosis, loss of muscle tone and apnea. The reanimation was unsuccessful. The air embolism was probably the cause of death. The diagnosis was confirmed by the sudden attack, wide duct after the removal of catheter, sitting position of the patient and the presence of foramen ovale found during autopsy.

CONCLUSIONS

Cannulation as well as decannulation of the central vessels should be performed by experienced doctors. Decannulation should always be done in the Trendelenburg position.

Для цитирования: Chodorowski Zygmunt, Sein Anand Jacek. [Air embolus as a complication of a haemoperfusion catheter removal after iatrogenic intoxication with doxorubicin--a case report].. Przeglad lekarski. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.